Alert archive / Massachusetts / Gale Warnings in 2013
Gale Warning 20, NWS Boston/Norton, MA
NWS Boston/Norton, MA issued this gale warning at Mar 23, 2013, 4:06 AM EDT. It took effect at Mar 23, 2013, 11:00 AM EDT. It was in force for 13 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 23, 2013, 4:06 AM EDT (08:06 UTC)
- In effect from
- Mar 23, 2013, 11:00 AM EDT
- Expired
- Mar 23, 2013, 11:37 PM EDT
- In force
- 13 hr
- Issued by
- NWS Boston/Norton, MA
The text
As transmitted, in the capitals the NWS used until 2016.
541 WHUS71 KBOX 230806 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 406 AM EDT SAT MAR 23 2013 ANZ250-254-255-231615- /O.CAN.KBOX.SC.Y.0037.000000T0000Z-130323T1500Z/ /O.UPG.KBOX.GL.A.0013.130323T1500Z-130324T0300Z/ /O.NEW.KBOX.GL.W.0020.130323T1500Z-130324T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 406 AM EDT SAT MAR 23 2013 ...GALE WARNING IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EDT TONIGHT... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO MIDNIGHT EDT TONIGHT. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ231>234-231615- /O.EXT.KBOX.SC.Y.0038.000000T0000Z-130324T1200Z/ /O.CAN.KBOX.GL.A.0013.130323T1500Z-130324T0300Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 406 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 8 AM EDT SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE GALE WATCH. * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-231615- /O.EXT.KBOX.SC.Y.0038.000000T0000Z-130324T0900Z/ /O.CAN.KBOX.GL.A.0013.130323T1500Z-130324T0300Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 406 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EDT SUNDAY... ...GALE WATCH IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE GALE WATCH. * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ256-231615- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T1200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 406 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-231615- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 406 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-231615- /O.CON.KBOX.SC.Y.0037.130323T1200Z-130324T0900Z/ BOSTON HARBOR- 406 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-231615- /O.CON.KBOX.SC.Y.0037.130323T1200Z-130324T0900Z/ NARRAGANSETT BAY- 406 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 1 TO 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
613 WHUS71 KBOX 231439 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1039 AM EDT SAT MAR 23 2013 ANZ250-254-255-232245- /O.CON.KBOX.GL.W.0020.130323T1500Z-130324T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1039 AM EDT SAT MAR 23 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS AND SEAS...WEST WINDS 20 TO 30 KT WITH GUSTS UP TO 35 KT. SEAS 5 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ256-232245- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T1200Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1039 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-232245- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1039 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-232245- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T1200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 1039 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-232245- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T0900Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1039 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-232245- /O.CON.KBOX.SC.Y.0037.000000T0000Z-130324T0900Z/ BOSTON HARBOR- 1039 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 20 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-232245- /O.CON.KBOX.SC.Y.0037.000000T0000Z-130324T0900Z/ NARRAGANSETT BAY- 1039 AM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ FIELD
957 WHUS71 KBOX 232012 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 412 PM EDT SAT MAR 23 2013 ANZ250-254-255-240400- /O.CON.KBOX.GL.W.0020.000000T0000Z-130324T0400Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 412 PM EDT SAT MAR 23 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL MIDNIGHT EDT TONIGHT... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 40 KT. SEAS 5 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE OR EQUIPMENT SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ ANZ256-240415- /O.EXT.KBOX.SC.Y.0038.000000T0000Z-130324T1800Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 412 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-240415- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 412 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-240415- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T1200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 412 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-240415- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T0900Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 412 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-240415- /O.CON.KBOX.SC.Y.0037.000000T0000Z-130324T0900Z/ BOSTON HARBOR- 412 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-240415- /O.CON.KBOX.SC.Y.0037.000000T0000Z-130324T0900Z/ NARRAGANSETT BAY- 412 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 3 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GAF
131 WHUS71 KBOX 240337 MWWBOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE TAUNTON MA 1137 PM EDT SAT MAR 23 2013 ANZ250-254-255-241145- /O.CAN.KBOX.GL.W.0020.000000T0000Z-130324T0400Z/ /O.EXB.KBOX.SC.Y.0037.000000T0000Z-130325T0000Z/ COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 1137 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 8 PM EDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 4 TO 7 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ236-240445- /O.CAN.KBOX.SC.Y.0037.000000T0000Z-130324T0900Z/ NARRAGANSETT BAY- 1137 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN TAUNTON HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ256-241145- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T1800Z/ COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 1137 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 15 TO 25 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 6 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ235-237-241145- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T1200Z/ RHODE ISLAND SOUND-BLOCK ISLAND SOUND- 1137 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...NORTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ231>234-241145- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T1200Z/ CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- 1137 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 30 KT. SEAS 3 TO 5 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ251-240900- /O.CON.KBOX.SC.Y.0038.000000T0000Z-130324T0900Z/ MASSACHUSETTS BAY AND IPSWICH BAY- 1137 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST WINDS 15 TO 20 KT WITH GUSTS UP TO 25 KT. SEAS 2 TO 4 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ230-240900- /O.CON.KBOX.SC.Y.0037.000000T0000Z-130324T0900Z/ BOSTON HARBOR- 1137 PM EDT SAT MAR 23 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 AM EDT SUNDAY... * WINDS AND SEAS...WEST AROUND WINDS 15 KT WITH GUSTS UP TO 25 KT. SEAS AROUND 2 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before this gale warning went out at Mar 23, 4:02 AM EDT, 4 minutes earlier.
Area forecast discussion, Mar 23, 4:02 AM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
402 AM EDT SAT MAR 23 2013
.SYNOPSIS...
BELOW-NORMAL TEMPS WITH BLUSTERY WEST-NORTHWEST FLOW
AND REMAINING MAINLY DRY THROUGH THE WEEKEND. WILL HAVE TO KEEP AN
EYE ON A MID ATLANTIC STORM MON INTO EARLY TUE. ODDS FAVOR A MISS TO
THE SOUTH OR GLANCING BLOW...BUT THERE IS A LOW PROBABILITY IT
TRENDS NORTH AND RESULTS IN ANOTHER WINTER STORM. THE REST OF NEXT
WEEK SHOULD FEATURE DRY WEATHER WITH SLIGHTLY BELOW NORMAL TEMPS.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
400 AM UPDATE...
MINOR CHANGES TO ACCOUNT FOR CURRENT CONDITIONS. SCT MID-LEVEL
CLOUDS CONTINUE TO STREAM THROUGH DROPPING FLURRIES ACROSS
PORTIONS OF THE AREA. BELIEVE THE WESTERN HALF OF THE REGION HAS
THE BEST CHANCE TO SEE THESE FLURRIES. EXPECT THIS SCT ACTIVITY TO
CONTINUE THROUGH THE MORNING HOURS. WINDS HAVE CONTINUED TO BE
GUSTY OVERNIGHT AND EARLY THIS MORNING. THIS WILL LAST THROUGHOUT
THE DAY.
TODAY...
UPPER LEVEL LOW OVER EASTERN CANADA IS PLAYING A LARGE IMPACT ON
THE WEATHER HERE IN SOUTHERN NEW ENGLAND. SEVERAL SHORTWAVES WILL
ROUND THE LOW OVER THE WEEKEND. FIRST ONE WILL PASS THROUGH EARLY
THIS MORNING...ALLOWING FOR SCT SNOW SHOWERS TO LINGER ACROSS THE
WESTERN ZONES. OTHERWISE EXPECT PARTY TO MOSTLY CLOUDY SKIES AS
MID-LEVEL MOISTURE STREAMS THROUGH THE REGION. STEEPENING LAPSE
RATES WILL ALLOW FOR GUSTY CONDITIONS TODAY. EXPECT THE WNW WINDS
TO GUST AROUND 25-30 MPH...35 MPH IS NOT OUT OF THE QUESTION.
BESIDES THE OCCASIONAL SPOT SNOW/RAIN SHOWER TEMPS WILL CONTINUE
TO BE BELOW AVG REACHING THE LOW TO MID 40S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM SUNDAY/...
TONIGHT...
DRY AIR WILL SPILL INTO THE REGION BEHIND THE DEPARTING SHORTWAVE
DURING THE EARLY AFTERNOON HOURS. THIS WILL HELP IN CLEARING THE
CLOUDS. HOWEVER EXPECT A SOME COVERAGE STILL ACROSS THE NORTHERN
ZONES...AS THEY ARE CLOSER TO THE LOW. DO NOT EXPECT ANY LINGER
SNOW/RAIN SHOWERS TONIGHT AS THE MID AND LOW LEVELS LOSE
MOISTURE. WINDS WILL SLOWLY DIE DOWN THROUGHOUT THE NIGHT BUT
STILL REMAIN BREEZY. THIS AGAIN WILL LIMIT RADIATIONAL COOLING
OVERNIGHT...SO MIN TEMPS SHOULD BE SIMILAR AS THE LAST NIGHT...LOW
30S TO UPPER 20S.
SUNDAY...
ANOTHER SHORTWAVE WILL ROUND THE UPPER LEVEL LOW ON SUNDAY.
ALTHOUGH A SPOT SHOWER OR TWO IS POSSIBLE UP ACROSS NORTHERN MASS
AND S NH BELIEVE THAT THERE IS STILL A LOT OF DRY AIR TO OVER
COME. OTHERWISE...PARTLY CLOUDY SKIES AND TEMPS WARMING UP INTO
THE MID TO UPPER 40S. DESPITE SOME BREEZY CONDITIONS BELIEVE
SUNDAY IS THE PICK FOR THE WEEKEND.
&&
.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
HIGHLIGHTS...
* CHILLIER THAN NORMAL TEMPS THROUGH NEXT WEEK
* NEED TO WATCH MID ATLANTIC STORM FOR MON INTO EARLY TUE
DETAILS...
SUNDAY...
A NICE END TO THE WEEKEND WITH PARTLY TO MOSTLY SUNNY SKIES
ANTICIPATED. HEIGHTS RISE SOME AS CORE OF UPPER TROUGH SHIFTS
FURTHER TO THE NORTHEAST. GUIDANCE LOOKS A TAD TOO MILD...BUT THE
STRONG MARCH SUN SHOULD BE ENOUGH TO PUSH HIGHS INTO THE LOWER TO
MIDDLE 40S IN MOST LOCALES.
MONDAY INTO EARLY TUESDAY...
THE MAIN CONCERN CONTINUES TO REVOLVE THE TRACK OF A MID ATLANTIC
STORM AND IF IT GETS FAR ENOUGH NORTH TO AFFECT OUR REGION. A LOT
OF THIS WILL DEPEND UPON THE CLOSED UPPER LEVEL LOW ACROSS THE
CANADIAN MARITIMES. IF IT HANGS TOUGH...IT WOULD RESULT IN ENOUGH
CONFLUENCE TO SUPPRESS THE STORM TO THE SOUTH. HOWEVER...IF IT
LIFTS ENOUGH FAR ENOUGH NORTHEAST IT WOULD ALLOW THE STORM TO TRACK
FURTHER NORTH AND AFFECT OUR REGION.
THE GUIDANCE HAS TRENDED A BIT TO THE NORTH WITH THE STORM OVER THE
PAST 24 HOURS...BUT TAKEN AT FACE VALUE WOULD STILL RESULT IN AT
MOST A GLANCING BLOW. OVERALL...ODDS STILL FAVOR A MISS/GLANCING
BLOW GIVEN THE AMOUNT OF CONFLUENCE TO OUR NORTH. HOWEVER...THIS
POTENTIAL EVENT IS STILL 72+ HOURS AWAY AND IT WOULDN/T TAKE MUCH OF
A NORTHWARD ADJUSTMENT TO RESULT IN AT LEAST PORTIONS OF THE REGION
GETTING INTO THE MAIN PRECIPITATION SHIELD. IF THAT WERE TO
OCCUR...IT WOULD BE COLD ENOUGH FOR A SNOW EVENT ACROSS MOST AREAS.
SO ALL IN ALL...ODDS FAVOR A MISS/GLANCING BLOW BUT THERE CERTAINLY
IS A LOW PROBABILITY OF ANOTHER WINTER STORM AFFECTING THE REGION.
WEDNESDAY THROUGH FRIDAY...
UPPER LEVEL TROUGHING WILL CONTINUE TO DOMINATE THE NORTHEAST CONUS.
OVERALL...EXPECT MAINLY DRY WEATHER ALTHOUGH A SPOT RAIN/SNOW SHOWER
OR TWO POSSIBLE FROM A COUPLE MOISTURE STARVED SHORTWAVES DROPPING
DOWN IN NORTHWEST FLOW ALOFT. HIGH TEMPS WILL STILL BE A BIT BELOW
NORMAL FOR THIS TIME OF YEAR...BUT HEIGHTS SHOULD BE HIGHER THAN
WHAT WE HAVE BEEN EXPERIENCING. THIS SHOULD ALLOW MOST LOCALES TO
SEE HIGHS WELL UP INTO THE 40S.
&&
.AVIATION /08Z SATURDAY THROUGH WEDNESDAY/...
FORECASTER CONFIDENCE LEVELS...
LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.
OVERVIEW...HIGH CONFIDENCE THROUGH SUNDAY.
VFR CONDITIONS THROUGH SUNDAY. SCATTERED CUMULUS CLOUDS AROUND
ESPECIALLY DURING THE AFTERNOON HOURS TODAY AND AGAIN ON SUNDAY.
NORTHWEST WIND GUSTS OF 25 TO 30 KNOTS EXPECTED DURING THE
DAY...SLIGHTLY LESS ON SUNDAY.
KBOS TAF...HIGH CONFIDENCE IN TAF.
KBDL TAF...HIGH CONFIDENCE IN TAF.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...
SUNDAY NIGHT...HIGH CONFIDENCE IN MAINLY VFR CONDITIONS.
MONDAY INTO EARLY TUESDAY...LOW CONFIDENCE. A PERIOD OF MVFR-IFR
CONDITIONS ARE POSSIBLE IF THE MID ATLANTIC STORM TRACKS CLOSE
ENOUGH TO OUR REGION. PTYPE WOULD LIKELY BE SNOW FOR MOST AREAS IF
THAT OCCURS.
LATE TUESDAY INTO WEDNESDAY...MODERATE CONFIDENCE WITH VFR
CONDITIONS LIKELY DOMINATING.
&&
.MARINE...
MODERATE TO HIGH CONFIDENCE.
GUSTY WINDS OVERNIGHT WILL INCREASE THROUGH THE DAY. HAVE UPGRADED
SCA TO GALES FOR THE OUTER WATERS. THE REST OF THE WATERS MAY SEE
AN ISOLATED 34KT GUST...BUT CONFIDENCE IS LOW. HAVE
CONTINUED/EXPANDED SCA INTO TONIGHT AS WINDS WILL STILL BE QUITE
GUSTY. EXPECT GALES TO TRANSFER BACK TO SCA BY TONIGHT. WINDS WILL
DIE DOWN BY LATE TOMORROW. SEEMS THAT MODELS ARE A TAD FAST IN
DROPPING WAVES BELOW 5FT ESP FOR THE OUTER WATERS. SO EXPECT SCA
TO CONTINUE FOR THE OUTER WATERS INTO LATE SUNDAY.
OUTLOOK...SUNDAY NIGHT THROUGH WEDNESDAY...
SUNDAY...HIGH CONFIDENCE. SCA WIND GUSTS AND SEAS WILL LINGER
ACROSS THE OUTER WATERS FOR AT LEAST THE FIRST PART OF THE DAY.
WINDS/SEAS WILL SUBSIDE BELOW SCA CRITERIA LATE SUN OR SUN NIGHT AS
PRESSURE GRADIENT WEAKENS.
MONDAY INTO EARLY TUESDAY...LOW TO MODERATE CONFIDENCE. SCA
NORTHEAST WIND GUSTS ARE LIKELY FOR A TIME WITH A MID ATLANTIC LOW
PRESSURE SYSTEM. IF THE STORM ENDS UP TRACKING FURTHER
NORTH...THERE WOULD BE THE POTENTIAL FOR A PERIOD OF GALE FORCE WIND
GUSTS AND THE BEST CHANCE OF THAT WOULD BE ACROSS THE SOUTHERN OUTER-
WATERS. WAVE HEIGHT FORECAST IS ALSO UNCERTAIN AND WILL DEPEND UPON
THE EXACT TRACK OF THE STORM.
LATE TUESDAY INTO WEDNESDAY...MODERATE CONFIDENCE. APPEARS A DECENT
SHOT FOR NORTHWEST SCA WIND GUSTS BEHIND THE DEPARTING LOW PRESSURE
SYSTEM.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NH...NONE.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 8 AM EDT SUNDAY FOR ANZ231>235-237-
256.
SMALL CRAFT ADVISORY FROM 8 AM THIS MORNING TO 5 AM EDT SUNDAY
FOR ANZ230-236.
GALE WARNING FROM 11 AM THIS MORNING TO MIDNIGHT EDT TONIGHT
FOR ANZ250-254-255.
SMALL CRAFT ADVISORY UNTIL 5 AM EDT SUNDAY FOR ANZ251.
&&
SYNOPSIS...WTB/DUNTEN
NEAR TERM...DUNTEN
SHORT TERM...DUNTEN
LONG TERM...WTB
AVIATION...WTB/DUNTEN
MARINE...WTB/DUNTENHazardous weather outlook, Mar 22, 4:19 PM EDT, 11 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TAUNTON MA 419 PM EDT FRI MAR 22 2013 CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-232030- HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA- EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA- WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA- WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA- SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA- SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA- WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA- SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA- NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH- WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI- SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI- WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI- 419 PM EDT FRI MAR 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...CENTRAL MASSACHUSETTS...EASTERN MASSACHUSETTS...NORTHEASTERN MASSACHUSETTS...SOUTHEASTERN MASSACHUSETTS...WESTERN MASSACHUSETTS...SOUTHERN NEW HAMPSHIRE...NORTHERN RHODE ISLAND AND SOUTHERN RHODE ISLAND. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A LOW PROBABILITY OF ACCUMULATING SNOWFALL MONDAY INTO EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ231>234-250-251-254-255-232030- CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-BUZZARDS BAY- COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY- COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA OUT 20 NM- COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND NANTUCKET- 419 PM EDT FRI MAR 22 2013 ...GALE WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WATCH. THERE IS A LOW PROBABILITY FOR A PERIOD OF NORTHEAST GALE FORCE WIND GUSTS SOMETIME MONDAY INTO EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ230-235>237-256-232030- BOSTON HARBOR-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND- COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO 20 NM SOUTH OF BLOCK ISLAND- 419 PM EDT FRI MAR 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS AND RHODE ISLAND COASTAL WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A LOW PROBABILITY FOR A PERIOD OF NORTHEAST GALE FORCE WIND GUSTS SOMETIME MONDAY INTO EARLY TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FRANK
Nearby
Gale Warnings in Massachusetts, 2013Every gale warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.